CumInCAD is a Cumulative Index about publications in Computer Aided Architectural Design
supported by the sibling associations ACADIA, CAADRIA, eCAADe, SIGraDi, ASCAAD and CAAD futures

authors Elber, Gershon
year 1996
title Error bounded piecewise linear approximation of freeform surfaces
source Computer-Aided Design, Vol. 28 (1) (1996) pp. 51-57
summary Two methods for piecewise linear approximation of freeform surfaces are presented. One scheme exploits an intermediate bilinear approximation and the other employs global curvature bounds. Both methodsattempt to adaptively create piecewise linear approximations of the surfaces, employing the maximum norm.
keywords Adaptive Sampling, Polygonization, Bilinear Fit, Freeform Curves
series journal paper
references Content-type: text/plain
last changed 2003/05/15 19:33
HOMELOGIN (you are user _anon_552383 from group guest) Works Powered by SciX Open Publishing Services 1.002